MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS LNR AOX ELV 64-66X36; HIP IMPLANT : ACETABULAR LINER

DEPUY IRELAND - 3015516266 EMSYS LNR AOX ELV 64-66X36; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472264236
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging on this emphasys liner has a pink color code which is for the 40 liners.The part number and description say this liner is a 36.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3.
 
Event or Problem Description
Additional information was received and stated that this was discovered in the office on october 23rd.No surgery was involved.Also stated that the product can be returned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Product code 472264236, work order (b)(4) was manufactured on 11-sep-2023 30 parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot prior to the completion of this dhr review task however on review of the physical dhr (see figure 2) and associated master label in comparison with the labelling specification for this product code 103681340, lcn-4722-64-236_1, rev.C (see figure 3) the incorrect color coding on the outer carton label was confirmed and nr-0210075 was initiated to further investigate & bound this issue.Complaint confirmation: confirmed.Conclusion: due to similar failure found in the dhr review, this complaint is confirmed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a review was completed of the device history record (dhr) for the following: product code 472264236, work order (b)(4) was manufactured on 11-sep-2023 30 parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot prior to the completion of this dhr review task however on review of the physical dhr (see figure 2) and associated master label in comparison with the labelling specification for this product code 103681340, lcn-4722-64-236_1, rev.C (see figure 3) the incorrect color coding on the outer carton label was confirmed and nr-0210075 was initiated to further investigate & bound this issue.

Brand Name
EMSYS LNR AOX ELV 64-66X36
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18030484
Report Number1818910-2023-21941
Device Sequence Number12277123
Product Code LPH
UDI-Device Identifier10603295500322
UDI-Public10603295500322
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number472264236
Device Lot Number4281117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/06/2023
12/26/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/08/2023
12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown